Thank you for visiting us. We are currently updating our shopping cart and regret to advise that it will be unavailable until September 1, 2014. We apologise for any inconvenience and look forward to serving you again.

Wiley
Wiley.com
Print this page Share

Drug-Induced Long QT Syndrome

ISBN: 978-0-87993-468-2
120 pages
September 2002, Wiley-Blackwell
Drug-Induced Long QT Syndrome (0879934689) cover image
To most cardiologists, the long QT syndrome is a relatively rare congenital and familial syndrome that affects children or young adults. However, in addition to congenital LQTS there is a series of acquired forms of the syndrome, usually resulting from exposure to drugs that extend the duration the QT interval. This prolongation may be the primary pharmacodynamic action of the drug, however a plethora of other drugs, including some types of antibiotic, antipsychotics, antidepressants, antimalarials and antihistamines may provoke QT interval prolongation.

The aim of the Clinical Approaches to Tachyarryhthmias series is to update the physician, cardiologist, and all those responsible for the the care of patients with cardiac arrhythmias. In this volume, Dr. Yap and Dr. Camm expose the data implicating a large number of drugs as potential QT prolongators.

See More

  • Foreword
  • Preface
  • Introduction
  • Antiarrhythmic Drugs
  • Antihistamines
  • Psychotropic Drugs
  • Antimicrobial and Antimalarial Drugs
  • Prokinetics
  • Miscellaneous
  • Conclusion
  • References
  • Index
See More
This essential monograph:

  • exposes the data implicating a large number of drugs as potential QT prologators

  • highlights the danger of drug-induced proarrhythmia

  • indicates the risks and precautions necessary to minimize proarrhythmia
See More
Back to Top